Morphologic Changes in Patient with Drusen and Drusenoid Pigment Epithelial Detachment after Intravitreal Ranibizumab for Choroidal Neovascular Membrane : A Case Report
Sukjin Kim, Jeongjae Oh, Kiseok Kim*
Identifiers and Pagination:Year: 2016
First Page: 1
Last Page: 4
Publisher Id: TOOPHTJ-10-1
Article History:Received Date: 5/7/2015
Revision Received Date: 30/10/2015
Acceptance Date: 30/10/2015
Electronic publication date: 04/02/2016
Collection year: 2016
open-access license: This is an open access article licensed under the terms of the Creative Commons Attribution-Non-Commercial 4.0 International Public License (CC BY-NC 4.0) (https://creativecommons.org/licenses/by-nc/4.0/legalcode), which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
The authors present a case of morphologic changes of drusen and drusenoid pigment epithelial detachment (DPED) after treating choroidal neovascularization (CNV) using ranibizumab in age-related macular degeneration (AMD). A 71-year-old woman has noticed mild visual acuity deterioration in the right eye for several months. She was presented with some drusen and DPED associated with CNV. This patient was given intravitreal injection of 0.5 mg of ranibizumab five times at monthly intervals for treating CNV. DPED in the temporal and drusen in the superior to macula were diminished, which continued up to 2 months. Intravitreal ranibizumab injection may have influenced with diminishment of drusen and DPED. After 2 months, CNV was recurred.